# SDR MWEA 95296

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S103D
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT LIGHTS ABOVE RIGHT EMERGENCY EXIT AND THE COCKPIT EMERGENCY EXIT LIGHTS WERE VERY DIM DURING TEST.  MAINTENANCE REPLACED BATTERIES IN FWD BATTERY PACK, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
